Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stabbing pain in abdomen. Difficulty in breathing and bowel movements. Suggestions?

Hello. I am a 26 yo female. Starting yesterday morning I began to have a sharp stabbing pain in my LUQ of my abdomen. I applied heat, took some tums and Tylenol . I also increased my water intake and started a probiotic . The pain has not resolved, it has actually gotten worse. The pain is now shooting up into my L shoulder . I had a large bowel movement this morning. I had minor pain when going to bathroom. The pain in my abdomen gets worse when I take a deep breath or rest my arm on my stomach. What are your suggestions?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
hi vanessa,
Pain in the abdomen radiating to the left shoulder suggests an intra-abdominal pathology which is obviously irritating your diaphragm,also as evidenced by the pain incresing on taking deep breaths.
Hence you need a good clinical examination and radiological evaluation.Please do visit your surgeon without fail.
all the best
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor